# SDR IXXA20160519033

- Difficulty date: April 22, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,382 hours, 18,660 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 113T13232
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP NR 8 SUPPORT, OTBD RIB ACTUATOR BORE HAS EDGE PITTING AT 3 LOCATIONS ON THE INBD BORE & 1 LOCATION ON THE OTBD BORE.  RT WING OTBD FLAP NR 8 SUPPORT BORE REPAIRED IAW REQUEST FOR ENGINEERING DOCUMENT 47206REA04.
